Compactness in approximation spaces
Colloquium Mathematicae (1994)
- Volume: 67, Issue: 2, page 253-262
- ISSN: 0010-1354
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] Z. Ciesielski, Constructive function theory and spline systems, Studia Math. 53 (1975), 277-302. Zbl0273.41010
- [2] A. Pietsch, Approximation spaces, J. Approx. Theory 32 (1981), 115-134.
- [3] S. Ropela, Spline bases in Besov spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 319-325. Zbl0328.41008
- [4] B. Simon, Trace Ideals and Their Applications, London Math. Soc. Lecture Note Ser. 35, Cambridge Univ. Press, Cambridge, 1979.
- [5] I. Singer, Bases in Banach Spaces I, Springer, Berlin, 1970.